# SDR LR7A2012011700334

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 340025
- Condition: Damaged
- Location: Bs 497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND CABIN UPPER BULKHEAD TO ATTACH ANGLE FITTING WITH ELONGATED RIVET HOLES FS 497, WL 256, RBL 61.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-70.
